# SDR DALA2025042103082

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 78,449 hours, 33,715 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057742
- Part serial: 10673
- Condition: Out Of Limits
- Location: Zone 800
- Part time: 66,211 hours, 28,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 OUT OF LIMITS PIN EXTENSION OF ROTARY SNUBBER ON R1 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00079: ROTARY SNUBBER WAS REPLACED BY SERVICEABLE ROTARY SNUBBER PER B757--200 AMM 52-11-10. (0918942)
